On an optimality property of ternary trees

Share/Save/Bookmark

Göbel, F. and Hoede, C. (1979) On an optimality property of ternary trees. Information and Control, 42 (1). pp. 10-26. ISSN 0019-9958

open access
[img]
Preview
PDF
550kB
Abstract:The concept of effort is defined for rooted trees. The class of rooted trees with minimal effort is determined. The asymptotic behaviour of the minimal effort is calculated. Various choices for the effort function are considered, as well as variations of the optimality criterion.
Item Type:Article
Copyright:© 1979 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68456
Official URL:http://dx.doi.org/10.1016/S0019-9958(79)90121-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page